# SDR SWAA080905

- Difficulty date: February 18, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 64,605 hours, 54,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS C/B OPENED INFLIGHT, C/B WOULD RESET.  REMOVED AND REPLACED FWD CABIN BATTERY CHARGER PER MM.
